# SDR O84A2015F00008

- Difficulty date: November 23, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N140SF
- Make and model: Urocop BK117C1EURO
- Aircraft serial: 9389
- Aircraft time: 1,483 hours, 4,444 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 41800786400
- Part serial: 702500
- Condition: Faulty
- Location: Tail Boom
- Part time: 1,483 hours
- Stage of operation: HO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AS AIRCRAFT WAS PICKED UP INTO A HOVER CAD WARNING ACTUATOR APPEARED WITH THE ASSOCIATED Y ON THE PILOTS PRIMARY FLIGHT DISPLAY.  AIRCRAFT WAS LANDED, SYSTEM WAS RESET AND PICKED UP INTO A HOVER WITH THE SAME RESULT.  AIRCRAFT LANDED, FLIGHT DISCONTINUED AND MAINTENANCE WAS CALLED.
